ROBITUSSIN

ROBITUSSIN Cough&Chest Cong 200ml

$21.99

PHARMACIST ONLY MEDICINE

 

Description

Provides symptomatic relief from congested chests and coughs. Robitussin liquid coats and soothes the throat.

Contains the expectorant guaifenesin, which increases the flow of natural secretions along the lower respiratory tract. This liquefying effect helps break up a cough - helps loosen congestion so you can cough it up and get it off your chest.

Contains the cough suppressant Dextromethorphan which helps quieten the cough for up to 8 hours on a single dose, lets you rest all night without that sleep-robbing cough.

 

  • Throat Soothing Formula 
  • Non-Drowsy
  • Sugar Free
  • Child Resistant Cap.

 
Active Ingredients:

Each 10mL of oral liquid contains:

Guaifenesin 200mg,

Dextromethorphan hydrobromide monohydrate 30mg.

Also contains: Etahnol (Alcohol 40mg/ml (4.8%v/v), Sodium Benzoate, Saccharin Sodium, Sorbitol (21.67g/40ml) 


Dosage:

Adults and Children 12 years and over: 10mL

Children 6 – 12 years: 5mL 

Every 6-8 hours orally when necessary. Maximum - 4 doses in 24 hours

Do not use in children under 6 years of age. Use in children aged 6 to 11 years only on the advice of a doctor, pharmacist or nurse practitioner.  Use the measuring cup included for accurate dose measurement.
 
 

Warnings:

Do not use this product: - if you are hypersensitive to any of the ingredients. - if you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or Parkinson's disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product. - during an acute asthma attack. - in children under 6 years of age. Ask your doctor before use if you: - have a persistent or chronic cough such as occurs with: - smoking - asthma - chronic bronchitis - emphysema. - have a cough with excessive phlegm. - are pregnant or breastfeeding - are taking other cough and cold medicines.